# SDR WVER2019051724422

- Difficulty date: May 17, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N277LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15233
- Aircraft time: 19,016 hours, 14,499 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC670101581
- Condition: Damaged
- Location: Rt Wing
- Part time: 19,016 hours, 14,499 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED A MAJOR REPAIR TO RT WING STATION 48.50, DAMAGED HI LITE PIN FASTENER HOLE IAW REO 690-57-21-289 REV. -- DATED 2019-05-08. REF. MWC JOB# 41523356 OP# 14.
